# SDR HEEA955242

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 5260 · Entrance Stairs
- Part: Motor Assy
- Part number: FYLM735023
- Condition: Inoperative
- Location: Step
- Component: SYLC502281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR IS INOPERATIVE.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND MOTOR HAS INTERMITTENT OPERATION.  ARMATURE SEEMS TO HAVE A DEAD SPOT ON COMMUTATOR.
